Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child having rashes that bleeds, painful. What are they?

My 10 year old daughter has a rash that bleeds on its on. It itches and white stuff comes out of it. It has tripled in size. Its at the bottom of her leg so ot pusses out and drys on to her sock, which is very painful to her. It burns all the time and the slightest bump sends her running and screaming. What do you think this is?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, Thanks for posting your query

From the information provided it seems to be a boil or a furuncle which is pus filled.
Due to pressure and friction of socks it might burst with oozing of pus and blood
If the pus is too much it needs surgical drainage under a cover of antibiotics.
Pain will dramatically decrease once pus is drained.
You may contact a doctor for its management

Hope this solves your query

Answered: Sun, 10 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor